| Model Number |
LEAD3005-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Neurological Deficit/Dysfunction (1982)
| Date of Event |
09/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no issues were found.The device was not removed.
Event or Problem Description
It was reported to nevro that after the lead was revised, the patient was hospitalized due to numbness and difficulty moving the legs.The surgeon does not think the device was causing or exacerbating the symptoms.The patient is currently recovering in a rehabilitation facility.
Additional Manufacturer Narrative
The device was not available for return.
Event or Problem Description
Follow-up indicated that the device was removed.There have been no reports of further complications regarding this event.